| Catalog Number |
8455H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: did the needles fall into the patient? unknown, could not locate the tip of the needle if so, were the needle tips retrieved during the same procedure? no, unable to locate them.Were x-rays taken to locate the needle tips? yes, no foreign bodies found.What measures were implemented to retrieve the broken pieces? xray, surgeon looked in the wound, scrub looked on the table and needle counter.Was there any additional tissue damage resulting from the search for the needle pieces? not that we are aware.Does a fragment of the needle remain in the patient¿s tissue? xray does not see any objects if so, is there any plan in place to remove the needle piece in the future? if so, could you please provide the scheduled date for the removal? in which tissue structure was the broken needle located? n/a.What is the surgeon's opinion of the potential consequences for the patient? n/a - please provide the source or name of person providing answers to follow-up questions: (b)(6).
Event or Problem Description
It was reported that a patient underwent a spine procedure on an unknown date and suture was used, during a spine wash out, while using the suture.The tip broke off.The case was completed with another like device which worked out for them.There were no adverse patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint #(b)(4).Date sent to the fda: 7/11/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.